# SDR DALA12012279019

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 49,469 hours, 35,739 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Multiple Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED THAT THE ACFT COMPLETELY LOSS PRESSURIZATION NEAR THE TOP OF DESCENT. PASSENGER OXYGEN MASKS DID DEPLOYED AND AN EMERGENCY DESCENT TO 10K WAS DECLARED AND EXECUTED.  MX FOUND CABIN PRESSURE CONTROLLER NR 2, LT PACK FLOW CONTROL VALVE, LT TRIM VALVE, AND LT PACK TEMPERATURE CONTROL ALL TO BE BAD AND THEY WERE ALL REPLACED.   THE RT PILOT REGULATOR VALVE WAS ALSO REPLACED. OPS CHECKS WERE NORMAL AND THE ACFT HAS RETURNED TO SERVICE.
